<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume9 Issue1" %>
Combinatorics of Rational Functions and Poincaré- Birchoff-Witt Expansions of the Canonical U(n_)-Valued Differential Form
R. Rimányi1, L. Stevens2, and A. Varchenko1
1Department of Mathematics, University of North Carolina at Chapel Hill, CB #3250 Phillips Hall, Chapel Hill, NC 27599, USA
{rimanyi, anv}@email.unc.edu
2Department of Mathematics, Universita' di Roma “La Sapienza”, 00198 Rome, Italy
Annals of Combinatorics 9 (1) p.57-74 March, 2005
AMS Subject Classification: 33C67
We study the canonical U(n_)-valued differential form, whose projections to different Kac-Moody algebras are key ingredients of the hypergeometric integral solutions of KZ-type differential equations and Bethe ansatz constructions. We explicitly determine the coefficients of the projections in the simple Lie algebras Ar, Br, Cr, Dr in a conveniently chosen Poincaré- Birchoff-Witt basis.
Keywords: canonical differential form, KZ equation, Bethe ansatz, PBW-expansion, symmetric rational functions


1. I. Cherednik, Integral solutions of Knizhnik-Zamolodchikov equations and Kac-Moody algebras, Publ. Res. Inst. Math. Sci. 27 (5) (1991) 727--744 .

2. G. Felder and A. Varchenko, Integral representation of solutions of the elliptic Knizhnik- Zamolodchikov-Bernard equations, Internat. Math. Res. Notices 5 (1995) 221--233.

3. A. Matsuo, An application of Aomoto-Gelfand hypergeometric functions to the su(n) Knizhnik-Zamolodchikov equation, Comm. Math. Phys. 134 (1) (1990) 65--77.

4. Y. Markov and A. Varchenko, Hypergeometric solutions of trigonometric KZ equations satisfy dynamical difference equations, Adv. Math. 166 (1) (2002) 100--147.

5. E. Mukhin and A. Varchenko, Norm of the Bethe vector and the Hessian of the master function, AG/0402349, 2004.

6. P. Orlik and H. Terao, Arrangements of Hyperplanes, Springer-Verlag, Berlin, 1992.

7. N. Reshetikhin and A. Varchenko, Quasiclassical asymptotics of solutions to the KZ equations, In: Geometry, Topology and Physics for R. Bott, 1995, pp. 293--322.

8. V. Schechtman and A. Varchenko, Hypergeometric solutions of Kniznik-Zamolodchikov equations, Lett. Math. Phys. 20 (1990) 279--283.

9. V. Schechtman and A. Varchenko, Arrangements of hyperplanes and Lie algebra homology, Invent. Math. 106 (1) (1991) 139--194.

10. V. Tarasov and A. Varchenko, Geometry of q-hypergeometric functions as a bridge between Yangians and quantum affine algebras, Invent. Math. 128 (1997) 501--588.

11. V. Tarasov and A. Varchenko, Solutions of the qKZ equations associated with slr+1, in preparation.

12. A. Varchenko, Multidimensional hypergeometric functions and representation theory of lie algebras and quantum groups, In: Advanced Series in Mathematical Physics, Vol. 21, World Scientific, 1995.

13. A. Varchenko, Special Functions, KZ Type Equations, and Representation Theory, CBMS Regional Conference Series in Mathematics 98, 2003.